# SDR SWAA2022061411125

- Difficulty date: May 24, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E SHELF PANEL AT FLAP DEFLECTION RIB HAS SUPPORT ANGLE CRACKED ON OUTBOARD END. (MARKED) / [01] REMOVED RIGHT T/E SHELF PANEL SUPPORT ANGLE IN IAW SRM 51-40-02.;[02] INSTALLED RIGHT T/E SHELF PANEL IAW SRM 51-40-02.;[03] CW
